# SDR 2021F00371

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: General aviation
- Aircraft: N581HC
- Make and model: Cessna 525C
- Aircraft serial: 525C0055
- Aircraft time: 3,913 hours
- Engine: Wilint FJ444A
- Engine time: 3,913 hours, 3,558 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 99120332
- Part serial: 10384
- Condition: Active
- Location: Zone 400
- Part time: 3,913 hours, 3,913 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: FJ444A
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LAS FROM SLC WITH THE PATIENT ON BOARD. LEVELED OFF FL230 AND A MINUTE LATER THE FUEL PRESSURE LOW L INDICATOR CAME ON. WE (DAVID HALE AND SIC RICK JONES) FOLLOWED THE CHECKLIST WITH THE USE OF THE L STANDBY BOOST PUMP AND RETURNED TO SLC.”
